# SDR KBM2005F00009

- Difficulty date: February 12, 2005
- Submitted: March 16, 2005
- Operation: Air carrier
- Aircraft: N350SH
- Make and model: Snias AS350BA
- Aircraft serial: 2957
- Aircraft time: 9,649 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 3452 · ATC Transponder System
- Part: Transponder
- Part number: 066106200
- Part serial: 061160
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UNIT RAMP CHECK INOPERATIVE, TRANSPONDER, REMOVED AND REPLACED.  (K)
